# SDR ASAA950035

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - CHECK, TRACK LIGHTS INOP ROWS 18 TO 22.  MAINTENANCE RECONNECTED LIGHTS.  (W)
